# SDR DALA2016112309186

- Difficulty date: November 21, 2014
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 35,395 hours, 18,646 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42L AND AT FRAME 56.   REPAIRED THE STRINGER IAW PRI AND ER/A .
